Y. A¨?ta¨?t-sahalia, Maximum Likelihood Estimation of Discretely Sampled Diffusions: A Closed-form Approximation Approach, Econometrica, vol.70, issue.1, pp.223-262, 2002.
DOI : 10.1111/1468-0262.00274

B. M. Bibby and M. Sørensen, Martingale Estimation Functions for Discretely Observed Diffusion Processes, Bernoulli, vol.1, issue.1/2, pp.17-39, 1995.
DOI : 10.2307/3318679

O. Cappé, E. Moulines, and T. And-rydén, Inference in hidden Markov models Springer Series in Statistics With Randal Douc's contributions to Chapter 9 and Christian P. Robert's to Chapters 6, 7 and 13, With Chapter, Philippe Soulier and Moulines, and Chapter 15 by Stéphane Boucheron and Elisabeth Gassiat, 2005.

B. Favetto, Estimating functions for noisy observations of ergodic diffusions, Statistical Inference for Stochastic Processes, vol.100, issue.472, 2010.
DOI : 10.1007/s11203-015-9121-1

URL : https://hal.archives-ouvertes.fr/hal-00531096

B. Favetto and A. Samson, Parameter Estimation for a Bidimensional Partially Observed Ornstein-Uhlenbeck Process with Biological Application, Scandinavian Journal of Statistics, vol.11, issue.2, pp.200-220, 2010.
DOI : 10.1111/j.1467-9469.2009.00679.x

URL : https://hal.archives-ouvertes.fr/hal-00324133

D. Florens-zmirou, Approximate discrete-time schemes for statistics of diffusion processes, Statistics, vol.19, issue.4, pp.547-557, 1989.
DOI : 10.2307/3214063

V. Genon-catalot, Maximnm contrast estimation for diffusion processes from discrete observations, Statistics, vol.5, issue.1, pp.99-116, 1990.
DOI : 10.1080/02331889008802231

V. Genon-catalot and J. Jacod, On the estimation of the diffusion coefficient for multidimensional diffusion processes, Ann. Inst. H. Poincaré Probab. Statist, vol.29, issue.1, pp.119-151, 1993.

A. Gloter, Discrete sampling of an integrated diffusion process and parameter estimation of the diffusion coefficient, ESAIM: Probability and Statistics, vol.4, pp.205-227, 2000.
DOI : 10.1051/ps:2000105

A. Gloter, Parameter estimation for a discrete sampling of an intergrated Ornstein-Uhlenbeck process, Statistics, vol.13, issue.3, pp.225-243, 2001.
DOI : 10.1214/aos/1176325762

A. Gloter, Parameter Estimation for a Discretely Observed Integrated Diffusion Process, Scandinavian Journal of Statistics, vol.3, issue.1, pp.83-104, 2006.
DOI : 10.1111/1467-9469.00179

URL : https://hal.archives-ouvertes.fr/hal-00404901

A. Gloter and J. Jacod, Diffusions with measurement errors. II. Optimal estimators, ESAIM: Probability and Statistics, vol.5, pp.243-260, 2001.
DOI : 10.1051/ps:2001111

P. Hall and C. C. Heyde, Martingale limit theory and its application, Probability and Mathematical Statistics, 1980.

I. A. Ibragimov and R. Z. Has-minski?-i, Asimptoticheskaya teoriya otsenivaniya, 1979.

J. Jacod, Y. Li, P. A. Mykland, M. Podolskij, and M. Vetter, Microstructure noise in the continuous case: The pre-averaging approach, Stochastic Processes and their Applications, vol.119, issue.7, pp.2249-2276, 2009.
DOI : 10.1016/j.spa.2008.11.004

M. Kessler, Estimation of an ergodic diffusion from discrete observations. Scand, J. Statist, vol.24, issue.2, pp.211-229, 1997.

A. Pedersen, Statistical analysis of gaussian diffusion processes based on incomplete discrete observations, Research Report, vol.297, 1994.

L. C. Rogers and D. Williams, Diffusions, Markov processes, and martingales Cambridge Mathematical Library, 1994.

E. Schmisser, Non-parametric estimation of the diffusion coefficient from noisy data, Statistical Inference for Stochastic Processes, vol.100, issue.472, 2010.
DOI : 10.1007/s11203-012-9072-8

URL : https://hal.archives-ouvertes.fr/hal-00443993

E. Schmisser, Nonparametric drift estimation for diffusions from noisy data, Statistics & Decisions, vol.28, issue.2, pp.119-150, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00419954

M. Sørensen, Efficient Estimation for Ergodic Diffusions Sampled at High Frequency, SSRN Electronic Journal, 2009.
DOI : 10.2139/ssrn.1150694

N. Yoshida, Estimation for diffusion processes from discrete observation, Journal of Multivariate Analysis, vol.41, issue.2, pp.220-242, 1992.
DOI : 10.1016/0047-259X(92)90068-Q

L. Zhang, P. A. Mykland, and Y. A¨?ta¨?t-sahalia, A Tale of Two Time Scales, Journal of the American Statistical Association, vol.100, issue.472, pp.1394-1411, 2005.
DOI : 10.1198/016214505000000169